Folliculitis Related To Treatments? | HairLossTalk Forums

Folliculitis Related To Treatments?

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by bluecyclone, Mar 5, 2018.

  1. bluecyclone

    bluecyclone Experienced Member My Regimen

    Joined:
    May 23, 2017
    Messages:
    550
    Likes Received:
    73
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    My Hairloss journey started after a project in Delhi. I first noticed 5-6 swollen cysts on my crown and crazy shed for two months. The leasions went down but the hair never grew back in those areas. I was on no medication.

    The hair was all normal, thick black at this stage. Under two years and most of my hair is DHT damaged. I started Kane RU a month ago no sides or progress.

    I have experienced an increase in folliculitis in my beard and in my nape, crown, and sides.

    Anyone have any information on folliculitid related to male pattern baldness?
     
    #1 bluecyclone, Mar 5, 2018
    Last edited: Mar 5, 2018
  2. buckthorn

    Joined:
    Feb 21, 2016
    Messages:
    4,233
    Likes Received:
    5,499
    Dislikes Received:
    90
    My Regimen:
    My Regimen
    My Regimen
    Anything ending in "itis" simply means inflammation. Folliculitis is inflammation of the hair follicle. Injury, damage, causing an increase in blood to that area. Finasteride and dutasteride can DEFINITELY cause this and I am living proof. Drastic increase in testosterone and androgen receptor upregulation along with other unknown factors... just a straight up attack (raping) of your hair follicles resulting from taking a medication that was supposed to prevent it. Our body does this all the time. Fires back, more strongly than your medication because it's trying to prevent what the medication is attempting to do.
     
    rclark likes this.
  3. bluecyclone

    bluecyclone Experienced Member My Regimen

    Joined:
    May 23, 2017
    Messages:
    550
    Likes Received:
    73
    Dislikes Received:
    8
    My Regimen:
    My Regimen
    My Regimen
    Well call it folliculitis or acne but I’ve noticed a huge uptick of lesions on my bear and on the nape/back of head. ZERO acne ever in areas not covered by beard. Haven’t shaved my face in 8 years.
     
  4. rclark

    Joined:
    Dec 1, 2016
    Messages:
    3,108
    Likes Received:
    1,764
    Dislikes Received:
    111
    My Regimen:
    My Regimen
    My Regimen
    Why is @buckthorn banned?

    Did he request that?
     

Share This Page